Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Swollen foot and fever after an injury. Taking tylenol. Treatment?

my husband hurt his foot , dosent know how, he woke up with extreme pain and the foot swollen, we iced it, taking tylenol , taking an anti-infamatory pill , and now running 102 fever. what should I do? he had surgery on it for cysts 8 months ago..still not completely healed, two more still in there. he also went to the gym on Mon and this happened on Tues evening...if its from the gym, why is he running fever, and cannot walk on his right food
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Your husband had a injury to his foot and now getting pain and fever and his foot is swollen Fever is the sign that indicates infection at the site of injury.what is called as cellulitis better consult some surgeon or orthopedic surgeon to rule out any bony injury Please take some antibiotic along with anti inflammatory drugs.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor